American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Daniel Chan and Colin Ingalls. Conic bundles and Clifford algebras. Contemporary Mathematics 562 (2012) 53-75.
Book volume table of contents   
View Article: PDF

[2] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information   
View Article: PDF

[3] Selby Jose and Ravi A. Rao. A structure theorem for the elementary unimodular vector group. Trans. Amer. Math. Soc. 358 (2006) 3097-3112. MR 2216260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Michael Porter. Möbius invariant quaternion geometry. Conform. Geom. Dyn. 2 (1998) 89-106. MR 1649091.
Abstract, references, and article information   
View Article: PDF

[6] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rajendra Bhatia and Tirthankar Bhattacharyya. A Henrici theorem for joint spectra of commuting matrices . Proc. Amer. Math. Soc. 118 (1993) 5-14. MR 1160292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. L. Robinson. The even $C\sp *$ Clifford algebra . Proc. Amer. Math. Soc. 118 (1993) 713-714. MR 1131039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lieven Le Bruyn. Trace rings of generic $2$ by $2$ matrices. Memoirs of the AMS 66 (1987) MR 878906.
Book volume table of contents   

[10] Jacques Allard and Anthony Bahri. Clifford module invariants of spin bundles . Trans. Amer. Math. Soc. 274 (1982) 193-202. MR 670927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pertti Lounesto and Esko Latvamaa. Conformal transformations and Clifford algebras . Proc. Amer. Math. Soc. 79 (1980) 533-538. MR 572296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. A. Amitsur, L. H. Rowen and J. P. Tignol. Division algebras of degree 4 and 8 with involution. Bull. Amer. Math. Soc. 1 (1979) 691-693. MR 532555.
Abstract, references, and article information   
View Article: PDF

[13] Daniel B. Shapiro. Quadratic forms and similarities. Bull. Amer. Math. Soc. 81 (1975) 1122-1124. MR 0384696.
Abstract, references, and article information   
View Article: PDF

[14] Robert A. Haberstroh. Hypocontinuity of multiplication on the Clifford algebra of an infinite-dimensional topological vector space . Proc. Amer. Math. Soc. 50 (1975) 435-442. MR 0379547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lonard Gross. A noncommutative extension of the Perron-Frobenius theorem. Bull. Amer. Math. Soc. 77 (1971) 343-347. MR 0275802.
Abstract, references, and article information   
View Article: PDF

[16] James Byrnie Shaw. Quaternion developments with applications . Trans. Amer. Math. Soc. 13 (1912) 279-292. MR 1500918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1